top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Syndol Headache Relief Tablets 30

Product code: 3908555
  • Pharmacy Only Medicine
  • Photographic ID Required
£7.95
(incl VAT)
Due to the Codeine ingredient contained within the formulation of this medication - the Pharmacist requires photographic identity confirmation.

Would you please therefore forward a scanned copy of either your driving license or passport upon ordering.


Syndol Headache Relief tablets in a 30 pack size provides relief from acute headaches and migraines.
  • Easy to swallow.
  • Pharmacy formula.
  • For the relief of migraine, headache, rheumatic pain, period pain, toothache and neuralgia.
Syndol Tablets Contains:
Paracetamol 500mg, Codeine 8mg and Caffeine 30mg.

Dosage:
Adults, the elderly and children over 12 years: -
Take two tablets every four hours as required.
Do not take more than 8 tablets in any 24 hours.

Do not give to children under 12.

Caution:
Syndol tablets can make you feel sleepy. Do not drive whilst taking this medicine until you know how it makes you feel.

Contains paracetamol:

Do not take any other medication that contains paracetamol whilst taking Syndol tablets.

If you need to take this medication continuously for more than 3 days please see a pharmacist or doctor.

Syndol tablets contain codeine which can cause addiction if taken continuously for more than 3 days.

See the information leaflet inside for further information.